... doctors orders but I am still feeling very dizzy and upset stomach. I was on it for 3 years :/ I have no more sick time left at work.
I was on cipramil which is a similar drug,for 7 years and tapered off slowly also. I noticed the actual physical side effects really came when I was completely off the drug for some reason.
I've been completely off for 6 days now I think and the symptoms I'm getting are really yukky like electrical body shocks, fuzzy etc. I have tried to take fish oil , vitamins, anything to try and ease the symptoms. I'm finding each day is getting just a slight bit better than the previous and I take a bit of Valium when I get the shocks bad and it seems to ease it.
From what I'm told it will get better as each day passes.
If you're feeling really bad it might be a good idea to see your dr again and get a profession input?
Hope you feel better soon!xo
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jul 2011 • 8 answers
Posted 23 Dec 2014 • 5 answers
Posted 23 Oct 2015 • 1 answer
Posted 20 Dec 2015 • 3 answers
Posted 29 Sep 2016 • 0 answers